| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Halo (2227); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the patient was experiencing halos day and night at the 2-3 week follow-ups after the implantation of the lens.Lens implanted in patient's left eye (os).As a result, lens was explanted.Through follow-up, there were no incision enlargement and no vitrectomy, but there were sutures performed during surgery.No additional information provided.
Additional Manufacturer Narrative
Device evaluation: the device was not returned at the manufacturing site; therefore, product testing could not be performed and the customer's reported complaint could not be verified.Manufacturing records review: the manufacturing records for the device were reviewed and no discrepancy was found.The product was manufactured and released according to specifications.A search in the complaints history revealed that no other complaint was received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions, precautions, and warnings for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Device available for evaluation; returned to manufacturer on: 06/14/2019.Device evaluation: the lens was received in a specimen container.The lens was cut in two pieces most probably related to the explant reported.Due to conditions of the lens no further analysis is possible.The reported issue could not be verified; a product quality deficiency could not be determined.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.